A Centennial History of the Prime Number Theorem

Apostol, Tom M. (1996) A Centennial History of the Prime Number Theorem. Engineering and Science, 59 (4). pp. 18-28. ISSN 0013-7812 https://resolver.caltech.edu/CaltechES:59.4.Apostol

See Usage Policy.


Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechES:59.4.Apostol


The best mathematical minds of Europe tried to find rhyme or reason in the pattern of distribution of prime numbers.

Item Type:Article
Uncontrolled Keywords:Mathematics
Record Number:CaltechES:59.4.Apostol
Persistent URL:https://resolver.caltech.edu/CaltechES:59.4.Apostol
Parent URL:http://resolver.caltech.edu/CaltechES:59.4.0
Usage Policy:You are granted permission for individual, educational, research and non-commercial reproduction, distribution, display and performance of this work in any format.
Item Category:All Records > Feature Articles
ID Code:3832
Deposited By: Jennifer Hawley
Deposited On:26 Dec 2012 05:29
Last Modified:04 Oct 2019 15:18

Repository Staff Only: item control page